Path independent multiplicatively decomposable inequality measures
Foster and Shneyerov (2000) explore an additive decomposition property for inequality measures that they call path independent decomposition. They characterise the class of measures that have this property. Taking their results as a reference, we seek here to generalise the notion of decomposability, and to characterise inequality measures that admit path independent multiplicative decomposition. It is shown that all the measures in this family can be generated on the basis of Atkinson’s index for value 1 of the inequality aversion parameter. (Copyright: Fundación SEPI)
Volume (Year): 29 (2005)
Issue (Month): 2 (May)
|Contact details of provider:|| Postal: Investigaciones Economicas Fundación SEPI Quintana, 2 (planta 3) 28008 Madrid Spain|
Web page: http://www.fundacionsepi.es/
|Order Information:|| Web: http://www.fundacionsepi.es/investigacion/revistas/presentacion.asp Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Shorrocks, A F, 1980. "The Class of Additively Decomposable Inequality Measures," Econometrica, Econometric Society, vol. 48(3), pages 613-625, April.
- Eytan Sheshinski, 1977. "Taxation, Inflation, and Monetary Policy," NBER Working Papers 0203, National Bureau of Economic Research, Inc.
- Foster, James E. & Shneyerov, Artyom A., 2000. "Path Independent Inequality Measures," Journal of Economic Theory, Elsevier, vol. 91(2), pages 199-222, April.